# SDR UALA2009092102984

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,653 hours, 11,794 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0805
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  ACP'D BPCU BITE AND CHECKED SCAVENGE FILTER (CLEAN FILTER AND DPI NOT POPPED).  RESET AND RAN, NO HELP.  REPLACED R ENG IDG AND ALL OPS GOOD.  ENG RAN AND NO LEAKS APPARENT.
